Revista Matemática Iberoamericana


Full-Text PDF (416 KB) | Metadata | Table of Contents | RMI summary
Volume 1, Issue 2, 1985, pp. 39–43
DOI: 10.4171/RMI/11

Published online: 1985-06-30

On Discrete Subgroups of Lie Groups and Elliptic Geometric Structures

Robert J. Zimmer[1]

(1) The University of Chicago, USA

No abstract available for this article.

No keywords available for this article.

Zimmer Robert: On Discrete Subgroups of Lie Groups and Elliptic Geometric Structures. Rev. Mat. Iberoamericana 1 (1985), 39-43. doi: 10.4171/RMI/11